Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Taking Depo provera shot. Having enlargement of nipples, breast tenderness, pinkish discharge, powder like substance from the breast. Should I be worried?

Hi i am a 21 year old female who is currently sexually active...and have experienced some odd changes in my body. For one i should also note i have been taking the Depo Provera shot for over a year and two months...due for an upcoming shot, but as i was saying here are some of my strange symptoms. 1) abnormal enlargement in nipples...took a pregnancy test it was negative. 2) tenderness to the chest . 3) brownish pinkish discharge during my cycle. 4) i recently experience a powder like discharge that was hard when i discovered it from my left looked like powder had exploded in my bra...but yes idk if was liquid form or powder but i do know my nipple was stuck to it...its hard and crusty like and powder orangish white... can you tell me what is wrong? or if i need to panic.
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

You are displaying hormonal changes in the breast and vagina.

Maintain personal hygiene and keep a close watch on these changes. If you have any discomfort, bleeding per vagina, temperature, blood stained or foul smelling discharge from the breast, it is good to check with the doctor next door.
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor